# SDR SWAA980892

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Loose
- Location: Baggage Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND UPLATCH HOLDER FOR REAR B/BIN DOOR LOOSE WITH INTERCOSTAL MOVING.  REMOVED AND REPLACED INTERCOSTAL PER BOEING SRM.
